# SDR DALA14022870688

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 50,680 hours, 22,099 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 39D INOPERATIVE.  REPLACED WIRE HARNESS FROM LIGHT ASSY TO FEED FROM FLOOR AT SEAT 39D.  OPS CHECKED GOOD.
